Quadratic Q-curves, units and Hecke L-values

Dummigan, N. and Golyshev, V. (2015) Quadratic Q-curves, units and Hecke L-values. Mathematische Zeitschrift, 280 (3-4). pp. 1015-1029. ISSN 0025-5874

Abstract

Metadata

Authors/Creators:
  • Dummigan, N.
  • Golyshev, V.
Copyright, Publisher and Additional Information: © 2015 Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper subsequently published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Q-curve; Real quadratic units; Hecke L-function
Dates:
  • Published: August 2015
  • Published (online): 14 May 2015
  • Accepted: 28 March 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 24 Nov 2016 14:50
Last Modified: 31 Mar 2018 17:13
Published Version: https://doi.org/10.1007/s00209-015-1463-2
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00209-015-1463-2

Share / Export

Statistics